# SDR 2017FA0000147

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: General aviation
- Filed by: CAE Oxford Aviation Academy Phoenix Inc, repair station B4VR470K
- Aircraft: N4129M
- Make and model: Diamon DA 42
- Aircraft serial: 42AC068
- Aircraft time: 6,800 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: D6032172500
- Condition: Debonded
- Location: Lading Gear
- Part time: 98 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR CROSS LINK JOINTS THAT WERE BONDED IN TO THE LANDING GEAR TRAILING ARM PER MSB 42-088/3 AND AD 2011-11-07 SHIFTED DURING NORMAL OPERATION. THIS RESULTED INMETAL ON METAL CONTACT BETWEEN THE LANDING GEAR CROSS LINKS AND THE TRAILING ARMS.
